# SDR FDEA202107021659

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 67,277 hours, 26,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: 113N215636
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W I/B FLAP O/B SUPPORT CARRIAGE I/B AND O/B PHENOLIC RUB STRIPS ARE CRACKED REMOVED AND REPLACED RUB STRIPS PER DWG #113N2150 REV C
